# SDR SWIA95630

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Engine: Pwa PW118A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Line
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

LT DUCT LEAK LIGHT CAME ON AND WOULD NOT EXTINGUISH, SHUTDOWN LT ENGINE AND RETURNED TO LAX.  FOUND BLEED AIR LOOSE ON 18 PSI REGULATOR.  TIGHTENED LINE, PERFORMED ENGINE POWER, OPS CKS GOOD AND NO LEAKS NOTED.
